MAUDE Adverse Event Report: US ENDOSCOPY PADLOCK CLIP EFTR

US ENDOSCOPY PADLOCK CLIP EFTR
Model Number 00713229
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user facility returned the device subject of the reported event to steris for evaluation.Upon review of the device, it was found that the snare had gotten stuck to the housing and black residue was observed.The snare was removed from the housing and was able to be deployed and retracted properly.The reported event could not be duplicated.The instructions for use includes instructions to properly deploy the clip and snare: "grasping or placing a clip to severely fibrotic lesions for excision may be more difficult.Deploy clip and snare by squeezing thumb ring and spool in one steady controlled motion until spool approaches thumb ring, and the snare is tightly closed around the tissue.Step 1: deploy clip and snare in one steady controlled motion." one steady controlled motion is necessary to avoid losing placement of snare over the lesion.Release tension on the catheter of the grasping device at the biopsy port by the physician prior to deploying the clip and snare." based on the evaluation, an exact cause of the reported event could not be determined.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a patient procedure the snare to their padlock clip eftr device did not deploy properly.The procedure was completed successfully using a different snare.No report of injury or procedure delay.

Brand Name
PADLOCK CLIP EFTR
Common Device Name
PADLOCK CLIP EFTR
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor 44060
4403586251
MDR Report Key23084232
Report Number1528319-2025-00094
Device Sequence Number18576560
Product Code FDI
UDI-Device Identifier00724995226732
UDI-Public(01)00724995226732(11)250723(17)270829(10)12659091
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K250842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00713229
Device Catalogue Number00713229
Device Lot Number(10)12659091
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Initial Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown